# SDR 99ZZZX876

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N861CE
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE7315R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 30722311
- Condition: Cracked
- Location: Oil Filter
- Part time: 6,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIR LINE CRACK FOUND IN RADIUS OF OIL FILTER HOUSING.
